Extinction of diffusion flames with nonunity Lewis numbers

Title
Extinction of diffusion flames with nonunity Lewis numbers
Authors
김종수F. A. Williams
Keywords
diffusion flame; Lewis number; Damk¨ohler number; extinction; excess enthalpy
Issue Date
1997-06
Publisher
Journal of engineering mathematics
Citation
VOL 31, 101-118
URI
http://pubs.kist.re.kr/handle/201004/11221
ISSN
0022-0833
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE